BibTeX record journals/na/KupperLR07

download as .bib file

@article{DBLP:journals/na/KupperLR07,
  author    = {Dominique K{\"{u}}pper and
               J{\"{u}}rgen Lehn and
               Andreas R{\"{o}}{\ss}ler},
  title     = {A step size control algorithm for the weak approximation of stochastic
               differential equations},
  journal   = {Numerical Algorithms},
  volume    = {44},
  number    = {4},
  pages     = {335--346},
  year      = {2007},
  url       = {http://dx.doi.org/10.1007/s11075-007-9108-0},
  doi       = {10.1007/s11075-007-9108-0},
  timestamp = {Thu, 20 Sep 2007 15:37:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/na/KupperLR07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}